# SDR ORJA9894

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR ESCAPE SLIDE PACK FASTENER CAME OUT.  SLIDE IS OFF THE DOOR (DID NOT DEPLOY).  REINSTALLED SLIDE ASSY.  OPS CHECK OK.  (M)
